# SDR ASAA0010175

- Difficulty date: November 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS ON SEAT PALLET 8-2 WOULD NOT EXTINGUISH AND L2 AND R2 EXTERIOR ESCAPE LIGHTS WERE INOPERATIVE.  REMOVED AND REPLACED BATERY PACK ON SEAT PALLET 8-2, OPS NORMAL, AND REPLACED POWER SUPPLY TO L2 AND R2 EXTERIOR ESCAPE LIGHTS, OPS NORMAL.  (M)
